# SDR ASAA2016040516249

- Difficulty date: April 5, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 36,097 hours, 10,895 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTA5674
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 47,385 hours, 16,585 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE NO ROTATION ON START.  ACFT GROUNDED.  R & R NR 2 ENGINE STARTER REF AMM 80-11-01.  OPS GOOD.  LEAK CHECKS GOOD.
